# SDR FDEA202001230212

- Difficulty date: January 23, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 71,077 hours, 26,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 5005
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL410COCKPIT OVERTEMP OCCURED WITH TEMP CONTROL INPUTS HAVING NO EFFECT. RAN QRH PROCEDURE, "CABIN TEMP INOP" TO STEP 4 WHICH DIRECTED US TO "CABIN TEMP HOT" PROCEDURE. WE MADE IT TO STEP 12 WITH LEFT PACK SELECTED AUTO, RIGHT PACK OFF. THE LEFT PACK FAILED WITH INOP LIGHT ILLUMINATED. TURNED ON RIGHT PACK TO AUTO & REMAINED PACK OFF. CABIN ALTITUDE ALARM ANNUNCIATED AND CABIN ALTITUDE BEGAN RAPIDLY CLIMBING. DECENT INITATED TO FL250 WITH QUICK DON O2. RIGHT PACK DID NOT BEGIN OPERATING SO WE CONTINUED DESCENT TO 10,000 FEET. HEARD LOUD KNOCKING ON LEFT SIDE OF AIRCRAFT AFT OF THE COCKPIT. DECLARED EMERGENCY & DIVERTED TO KDEN. BIT CHECK OF LEFT PACK TEMP CONTROLLER SHOWED LEFT PACK TEMP CONTROL VLV FAULT, REF FIM 25-51-00. R&R LEFT PACK TEMP CONTROL VALVE, LEAK AND OPS CK'S NORMAL.
